# SDR SWAA2023022195098

- Difficulty date: January 25, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS967 RBL49 AND WL208 AT AFT GALLEY AREA 2023-83684<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23.;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[03] TOOL USED: DIGITAL CALIPER: P/N: 500-197-30; S/N: 15121570; DUE DATE: 05-NOV-23.;[04] REPAIRED FLOOR BEAM LOCATED BS967 BTW RBL 30.00 AND RBL 50.00 AND AT WL 208.1 IAW EA 23-153-00374 REV. 1; EA 23-153-00374-WIP1 REV. 1 AND EA 23-153-00374-WIP2 REV. 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] CERTIFIED STEP 4; COMPLETED ITEM RII
